# SDR SIMA1601

- Difficulty date: June 8, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192412A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3046 - EMERGENCY LIGHTS ABOVE 12 B/C ARE INOPERABLE.  OPENED MEL 23-13 AUTH 060174 CAT C.  CLOSING ACTION:  REPAIRED BAD SOLDER JOINT AT FUSE HOLDER T1LN FOR VERTICAL EXIT LIGHT AND REMOVED AND REPLACED FUSE 82LN.  OPS CHECKED GOOD IAW SAAB AMM 33-50-00.  MEL RESTORED.  (X)
